Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Sep 9, 2015, 4:50 PM CDT for Lawrence County, Lewis County, Maury County, Tennessee. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2015, 4:50 PM CDT (21:50 UTC)
- Expired
- Sep 9, 2015, 6:45 PM CDT
- In force
- 115 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, TN, Lewis County, TN, Maury County, TN
The radar
The Nashville radar (KOHX), 112 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WGUS54 KOHX 092150
FFWOHX
TNC099-101-119-092345-
/O.NEW.KOHX.FF.W.0016.150909T2150Z-150909T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
450 PM CDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 645 PM CDT
* AT 448 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
HEAVY RAIN MOVING ACROSS THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN OVER MUCH OF THE WARNED AREA...AND ANY
ADDITIONAL HEAVY RAINFALL IS LIKELY TO PRODUCE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBIA...MOUNT PLEASANT...SUMMERTOWN AND HENRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3524 8757 3551 8755 3562 8707 3543 8705
3546 8712 3545 8715 3544 8716 3543 8721
3537 8722
$$
191 follow-up statement
248
WGUS74 KOHX 092318
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CDT WED SEP 9 2015
TNC099-101-119-092345-
/O.CON.KOHX.FF.W.0016.000000T0000Z-150909T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-LEWIS TN-LAWRENCE TN-
618 PM CDT WED SEP 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN MAURY...SOUTHEASTERN LEWIS AND NORTHERN LAWRENCE
COUNTIES...
AT 613 PM CDT...DOPPLER RADAR INDICATED THAT SOME PARTS OF THE WARNED
AREA HAVE LIKELY RECEIVED AROUND THREE INCHES OF RAIN THIS AFTERNOON...AND
ALTHOUGH THE HEAVIEST RAINS HAVE NOW MOVED OUT OF THE WARNING AREA...RUN OFF
AND LOCALIZED FLOODING WILL LIKELY CONTINUE UNTIL AROUND 645 PM.
THE HEAVIEST RAINS FELL IN RURAL AREAS BETWEEN MOUNT PLEASANT AND SUMMERTOWN.
EVEN THOUGH WE HAVE NOT RECEIVED ANY REPORTS OF FLOODING SO FAR...
THE POSSIBILITY FOR FLOODING WILL CONTINUE UNTIL THE WARNING EXPIRES AT
645 PM.
SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLOODING INCLUDE...
COLUMBIA...MOUNT PLEASANT...SUMMERTOWN AND HENRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3524 8757 3551 8755 3562 8707 3543 8705
3546 8712 3545 8715 3544 8716 3543 8721
3537 8722
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:42 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 9, 3:42 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS 342 PM CDT WED SEP 9 2015 .DISCUSSION...COVERAGE OF SHOWERS/STORMS HAS INCREASED ACROSS MIDDLE TENNESSEE THIS AFTERNOON, PARTICULARLY IN AREAS WHICH RECEIVED GREATER INSOLATION EARLIER IN THE DAY. BREAKS IN THE CLOUDS ALLOWED TEMPS TO RISE TO NEAR 90 AT SEVERAL SPOTS ALONG THE I-65 CORRIDOR. MID LEVEL LAPSE RATES AND DEEP LAYER SHEAR REMAIN RATHER WEAK, SO WHILE A FEW STRONG STORMS ARE POSSIBLE OWING TO WEAK TO MODERATE INSTABILITY, SEVERE WEATHER IS UNLIKELY. GIVEN WELL ABOVE NORMAL PWAT IN PLACE LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. ONGOING CONVECTION IS BEING AIDED BY A POTENT SHORTWAVE REVOLVING AROUND A BROADER UPPER TROUGH. THE GREATEST RAIN CHANCES WILL BE THIS EVENING AHEAD OF THIS FEATURE, TAPERING OFF SOMEWHAT OVERNIGHT AS THE SHORTWAVE MOVES PAST THE AREA. A SURFACE FRONT REMAINS SITUATED FROM THE OHIO VALLEY WSW THROUGH THE ARKLATEX AND WILL MAKE SLOW PROGRESS INTO THE CWA OVERNIGHT INTO EARLY THURSDAY. THE HIGHEST POPS TOMORROW WILL BE ORIENTED SOUTH/EAST OF THE FRONT OVER SOUTHERN MIDDLE TN INTO THE PLATEAU. WHILE THIS FRONT WILL USHER IN A SLIGHTLY COOLER AND DRIER AIRMASS, MORE SIGNIFICANT CHANGES ARE IN STORE FOR THE WEEKEND. FRIDAY INTO SATURDAY A NOTABLY DEEPER UPPER TROUGH WILL DIG OVER THE MIDWEST INTO THE DEEP SOUTH BRINGING A STRONGER COLD FRONT TOWARD THE AREA FOR THE WEEKEND. IN SPITE OF THE BRIEF DRY OUT BEHIND THE INITIAL FRONT, MOISTURE RECOVERY ON FRIDAY SHOULD BE SUFFICIENT FOR SCATTERED TO NUMEROUS SHOWERS AND SOME STORMS FRIDAY FROM MAINLY THE AFTERNOON AND EVENING HOURS. FROPA CURRENTLY LOOKS TO OCCUR FROM LATE FRIDAY AFTERNOON NORTHWEST INTO FRIDAY NIGHT SOUTH/EAST. MODERATE TO STRONG COLD ADVECTION BEHIND THE FRONT WILL CONTINUE INTO THE DAYTIME SATURDAY. GIVEN THE ANOMALOUSLY DEEP TROUGH, OPTED TO BUMP MAX AND MIN TEMPS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT DOWN A FEW DEGREES MORE. LOWS IN THE UPPER 40S WON'T BE OUT OF THE QUESTION IN SOME OF THE COOLER SPOTS IN THE FORECAST AREA. AS THE UPPER LOW/TROUGH AXIS REMAINS OVER THE AREA, POST FRONTAL SHOWERS MAY PERSIST INTO SATURDAY AND CLOUD COVER MAY PERSIST INTO SUNDAY UNTIL MID LEVEL DRIER AIR FINALLY ADVECTS IN ON THE BACK SIDE OF THE TROUGH. FOR THE BEGINNING OF THE NEW WORK WEEK, SURFACE HIGH PRESSURE WILL BUILD OVER MUCH OF THE EASTERN CONUS, KEEPING RAIN CHANCES LOW FOR MIDDLE TENNESSEE AS ONLY SCANT DEEP LAYER MOISTURE WILL EXIST. AS SURFACE FLOW GRADUALLY VEERS BACK AROUND TO THE SOUTH THROUGH MID WEEK, SOME POTENTIAL FOR ISOLATED SHOWERS WILL RETURN TO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 83 66 83 / 70 40 20 40 CLARKSVILLE 67 83 64 80 / 60 30 10 60 CROSSVILLE 67 74 62 79 / 70 80 30 30 COLUMBIA 69 82 64 84 / 70 50 20 40 LAWRENCEBURG 69 80 64 84 / 70 50 20 30 WAVERLY 68 82 65 82 / 60 30 20 60 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DL/JAN
Hazardous weather outlook, Sep 9, 5:00 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED SEP 9 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-101000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 55
In the hours before
Special weather statement, Sep 9, 3:23 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS 323 PM CDT WED SEP 9 2015 TNZ027-028-062-092115- DAVIDSON TN-WILSON TN-RUTHERFORD TN- 323 PM CDT WED SEP 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILSON...EAST CENTRAL DAVIDSON AND NORTHEASTERN RUTHERFORD COUNTIES UNTIL 415 PM CDT... AT 322 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER RURAL HILL...OR 10 MILES SOUTHWEST OF LEBANON...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WALTERHILL AROUND 350 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PERCY PRIEST LAKE... GLADEVILLE AND CEDARS OF LEBANON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3608 8667 3627 8644 3618 8614 3592 8625 TIME...MOT...LOC 2022Z 291DEG 19KT 3613 8648 19
Special weather statement, Sep 9, 3:32 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT WED SEP 9 2015
TNZ027-059-092115-
DAVIDSON TN-WILLIAMSON TN-
332 PM CDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON AND
NORTHEASTERN WILLIAMSON COUNTIES UNTIL 415 PM CDT...
AT 331 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ANTIOCH...OR 9 MILES SOUTHEAST OF NASHVILLE...MOVING NORTHEAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ANTIOCH AROUND 340 PM CDT.
LA VERGNE AROUND 355 PM CDT.
RURAL HILL AND HERMITAGE AROUND 400 PM CDT.
LAKEWOOD AROUND 405 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BERRY HILL AND PERCY
PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3624 8659 3614 8656 3614 8653 3611 8654
3610 8652 3606 8653 3608 8653 3609 8654
3609 8655 3607 8655 3606 8656 3604 8656
3601 8661 3599 8662 3594 8671 3605 8685
3625 8663
TIME...MOT...LOC 2031Z 226DEG 22KT 3604 8672
19Special weather statement, Sep 9, 3:51 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT WED SEP 9 2015
TNZ056-092115-
PERRY TN-
351 PM CDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY UNTIL 415
PM CDT...
AT 351 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LINDEN...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LINDEN AROUND 405 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOBELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3574 8773 3573 8773 3573 8772 3570 8771
3570 8774 3566 8774 3563 8769 3561 8766
3559 8765 3557 8765 3547 8792 3560 8800
TIME...MOT...LOC 2051Z 242DEG 18KT 3556 8788
19Special weather statement, Sep 9, 3:58 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT WED SEP 9 2015
TNZ093-092145-
WAYNE TN-
358 PM CDT WED SEP 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 445
PM CDT...
AT 358 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COLLINWOOD...OR 8 MILES SOUTH OF WAYNESBORO...MOVING NORTHEAST
AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAYNESBORO AROUND 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3544 8762 3544 8761 3542 8761 3541 8760
3541 8757 3521 8758 3512 8783 3524 8792
TIME...MOT...LOC 2058Z 237DEG 24KT 3521 8781
19Special weather statement, Sep 9, 4:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT WED SEP 9 2015
TNZ028-030-062-092200-
SMITH TN-WILSON TN-RUTHERFORD TN-
436 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD...
SOUTHWESTERN SMITH AND SOUTHEASTERN WILSON COUNTIES UNTIL 500 PM
CDT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALTERHILL...OR 12 MILES NORTHEAST OF MURFREESBORO...MOVING EAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN...WALTERHILL...ALEXANDRIA...AUBURNTOWN...CEDARS OF LEBANON
STATE PARK AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3608 8602 3609 8606 3607 8606 3607 8605
3604 8605 3603 8604 3601 8604 3600 8603
3596 8602 3596 8615 3594 8615 3592 8636
3609 8640 3619 8603
TIME...MOT...LOC 2135Z 259DEG 17KT 3602 8630
13Special weather statement, Sep 9, 4:43 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT WED SEP 9 2015
TNZ006>008-023>027-057>061-092245-
MARSHALL TN-SUMNER TN-MONTGOMERY TN-DAVIDSON TN-WILLIAMSON TN-
HICKMAN TN-DICKSON TN-ROBERTSON TN-CHEATHAM TN-HUMPHREYS TN-
HOUSTON TN-MAURY TN-LEWIS TN-
443 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...WILLIAMSON...
CHEATHAM...DICKSON...LEWIS...MAURY...DAVIDSON...NORTHEASTERN
HUMPHREYS...EASTERN HOUSTON...MONTGOMERY...WESTERN SUMNER...HICKMAN
AND NORTHEASTERN MARSHALL COUNTIES UNTIL 545 PM CDT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE STRONG
THUNDERSTORMS OVER WESTERN AND CENTRAL PARTS OF MIDDLE TENNESSEE.
MOST OF THESE STORMS WERE IN TWO AREAS. THE FIRST AREA WAS BETWEEN
NASHVILLE...CLARKSVILLE AND WAVERLY. THE SECOND AREA WAS FURTHER
SOUTH...BETWEEN HOHENWALD...CENTERVILLE AND COLUMBIA. ALL OF THE STORMS
WERE MOVING NORTHEAST AT 20 TO 30 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...COLUMBIA...ASHLAND CITY...HOHENWALD...CENTERVILLE...
NASHVILLE...CLARKSVILLE...HENDERSONVILLE...SPRING HILL...
GOODLETTSVILLE...WHITE HOUSE...GREENBRIER...NOLENSVILLE AND
FOREST HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED PONDING AND LOW LYING...NORMALLY FLOOD PRONE AREAS.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3664 8657 3598 8661 3592 8663 3579 8662
3579 8666 3573 8670 3569 8664 3558 8666
3558 8663 3557 8665 3553 8666 3545 8733
3546 8745 3543 8745 3542 8755 3637 8763
3638 8759 3662 8764
TIME...MOT...LOC 2135Z 251DEG 32KT 3629 8745 3517 8752
19The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 1:48 PM CDT | Flash Flood Warning | OHX | Lawrence | 3 hr |
| Sep 9, 2:23 PM CDT | Special Weather Statement | OHX | Williamson | 37 min |
| Sep 9, 2:35 PM CDT | Special Weather Statement | OHX | Humphreys | 25 min |
| Sep 9, 2:49 PM CDT | Special Weather Statement | OHX | Macon | 26 min |
| Sep 9, 3:23 PM CDT | Special Weather Statement | OHX | Wilson | 52 min |
| Sep 9, 3:32 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Sep 9, 3:51 PM CDT | Special Weather Statement | OHX | Perry | 24 min |
| Sep 9, 3:58 PM CDT | Special Weather Statement | OHX | Wayne | 47 min |
| Sep 9, 4:11 PM CDT | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale | 2 hr |
| Sep 9, 4:36 PM CDT | Special Weather Statement | OHX | Wilson | 24 min |
| Sep 9, 4:43 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 3 more | 62 min |
| Sep 9, 4:55 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 3 more | 50 min |
| Sep 9, 5:17 PM CDT | Areal Flood Advisory | OHX | Montgomery, Robertson | 58 min |
| Sep 9, 6:10 PM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 50 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.